How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Scott Nimmo Your Own Question
Dr Scott Nimmo
Dr Scott Nimmo, Dog Veterinarian
Category: Dog Veterinary
Satisfied Customers: 20249
Experience:  BVMS, MRCVS. { Glasgow UK }
10315041
Type Your Dog Veterinary Question Here...
Dr Scott Nimmo is online now
A new question is answered every 9 seconds

He swallowed a Tamsulosin pill ( generic Flowmax) vomiting

Customer Question

He swallowed a Tamsulosin pill ( generic Flowmax) vomiting and shaking, stumbling can't walk
JA: I'm sorry to hear that. This sounds like it might be serious. I'll let the veterinarian know what's going on ASAP. Is there anything else important you think the veterinarian should know about the dog?
Customer: He committed and has stopped shaking
Submitted: 8 months ago.
Category: Dog Veterinary
Expert:  Dr Scott Nimmo replied 8 months ago.

Hi,I'm Dr Scott. Welcome to JustAnswer, I am working on your question now, you can expect a written reply sometime within the next ten minutes or so.

Expert:  Dr Scott Nimmo replied 8 months ago.

Hello again

I have very quickly worked out an answer for you below.

1. The problem you face is that this drug can negative side effects on a dog's heart and blood pressure, if this happens you can expect the dog to be weak or act like he's drunk as seems to be happening in your dog's case.

2. This is potentially a serious situation so your best course of action is to take him to an ER vet without delay.

Regards,

Dr Scott
Please be kind enough to rate my service to you after we have concluded our dialogue, such feedback helps me maintain the quality of my answers.